# SDR SWIA2020011647803

- Difficulty date: December 28, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 14,373 hours, 7,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FORWARD WET AREA ON RH SILL IN 4 PLACES.    (C-CHECK) RO 1/15/2020   REMOVED AND REPLACED OUT OF LIMITS RH SILLFR12-14. RESTORED SUFRACE PROTECTION. REF EMB SRM.
